Cookies?
Library Header Image
LSE Research Online LSE Library Services

Beyond Lebesgue and Baire: generic regular variation

Bingham, N. H. and Ostaszewski, Adam (2009) Beyond Lebesgue and Baire: generic regular variation. Colloquium Mathematicum, 116 (1). pp. 119-138. ISSN 0010-1354

Full text not available from this repository.
Identification Number: 10.4064/cm116-1-6
Item Type: Article
Additional Information: © 2009 IMPAN
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 30 Apr 2009 13:37
Last Modified: 04 May 2017 14:02
URI: http://eprints.lse.ac.uk/id/eprint/23833

Actions (login required)

View Item View Item